# SDR KCSA201607131038

- Difficulty date: July 13, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N173CR
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 84,114 hours, 21,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Condition: Corroded
- Location: Bs 478
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B TORQUE BOX COVER BS 478 HAS CORROSION
